MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020B
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 340 mg/dl, 190 mg/dl, 224 mg/dl sensor value that triggered the suspend event was 110 mg/dl.Insulin delivery was suspended due to sensor values.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will not be returned for analysis.

Brand Name
SENSOR MMT-7020B ENLITE3 US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7588752
Report Number2032227-2018-05044
Device Sequence Number1897817
Product Code OZP
UDI-Device Identifier00643169704060
UDI-Public(01)00643169704060(17)190307(10)C078
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/07/2019
Device Model NumberMMT-7020B
Device Catalogue NumberMMT-7020B
Device Lot NumberC078
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2018
Initial Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight189